# SDR FDKA200703103

- Difficulty date: March 8, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,719 hours, 12,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6123 MCO-ATL (1912 PHX LCL).  FLOOR EMERGENCY LIGHTS INOP.  MX RESET LIGHT SWITCH, OPS CHECKED GOOD.
